MathSciNet Relay Station
MathSciNet bibliographic data
MR96676 15.00 (20.00)
Rothaus, Oscar S. Domains of positivity. Bull. Amer. Math. Soc. 64 1958 85–86.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement